# SDR IPXA10660573

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587660
- Condition: Damaged
- Location: Bs 833-930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA833 TO 930 RBL11 TO LBL11 FLOOR PANEL FND 6 DAMAGE AND TOGETHER WITH 5 DENT MARKS.  MCD FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G & REPLACED IAW AMM 53-01-01.
